# SDR DALA1162030929

- Difficulty date: November 6, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 61,180 hours, 46,514 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MAINTENANCE FOUND THE EMERGENCY PATHLIGHTS AT 31DE THROUGH 35DE INOPERATIVE.  MAINTENANCE REPLACED THE WIRING AT 35DE.  OPERATIONAL CHECK WAS GOOD.
